Facebook Pixel
EmpowHER Guest

getting periods 2 weeks early after taking i-pill sir?

By Anonymous July 23, 2015 - 11:09am
Rate This

i took a pill before 1week now im getting periods? i dont know what is happening inside is it safe to come early periods is it not indication for pregnency confirm

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

The i-pill is a hormone pill used only as an emergency contraceptive pill.

Side effects include loss of sexual interest, severe headaches, can lead to skin allergies and also prepone periods in some women. Having your period come earlier is not a confirmation of pregnancy, it's more than likely a side effect of the hormone.

Things No One Tells You About iPill

I hope this helps.

Be well,


July 23, 2015 - 2:47pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!